# SDR SWAA042386

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE AT BS 500B, RBL 3, WL 148, CORRODED.  REMOVED AND REPLACED SHEAR TIE PER SRM.
